# SDR AALA202404088580

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 32,890 hours, 14,080 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Track
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN AND CLOSE. LUBRICATED DOOR TRACK.
